# SDR SWAA2021082328793

- Difficulty date: February 12, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL @ RBL 21.0 STA. 747 TO STA 767 HAS CORROSION ON NUTPLATE HOLES / R/R INTER COSTAL STA 747 TO STA 767 RBL 21 PART #146A7505-8 IAW SRM 51-40-02. INSP D38
